Exponential stability for second-order neutral stochastic differential equations with impulses
- Exponential stability for second-order neutral stochastic differential equations with impulses
- 박주현; 가네산아티; 정호열
- EVOLUTION-EQUATIONS; HILBERT-SPACES; INFINITE DELAY; MILD SOLUTIONS; POISSON JUMPS; APPROXIMATE CONTROLLABILITY; ASYMPTOTIC-BEHAVIOR; BANACH-SPACES; EXISTENCE; UNIQUENESS
- Issue Date
- TAYLOR & FRANCIS LTD
- INTERNATIONAL JOURNAL OF CONTROL, v.88, no.6, pp.1300 - 1309
- In this paper, we investigate the problem on the exponential stability of mild solution for the second-order neutral stochastic partial differential equations with impulses by utilising the cosine function theory. A set of novel sufficient conditions is derived by establishing an impulsive integral inequality. As a final point, an example is given to illustrate the effectiveness of the obtained theory.
- Appears in Collections:
- 공과대학 > 전기공학과 > Articles
공과대학 > 모바일정보통신공학과 > Articles
- Files in This Item:
There are no files associated with this item.
- RIS (EndNote)
- XLS (Excel)